# SDR SIMA200626104

- Difficulty date: September 4, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 61444
- Condition: Cracked
- Location: Fuselage
- Part time: 7,596 hours, 5,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - RIGHT T-FITTING AT FRAME 280 WAS FOUND CRACKED.  REMOVED THE CRACK RIGHT T-FITTING AND CLEANED THE AREA.  FABRICATED A PACKER PLATE AND REPAIRED ANGLE.  REPAIR DONE IAW BOMBARDIER REPAIR STATEMENT REO 670-53-11-165 DATED AUGUST 30, 2006.  AIRCRAFT RETURNED TO SERVICE.  (M)
